# SDR 02FDEA00688

- Difficulty date: September 26, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 45,479 hours, 26,998 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002913L
- Part serial: 456
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J, F
- Precautionary procedure: A

## Discrepancy

AFTER FLAP RETRACTION, WITH FLAPS UP AND LED LIGHT GREEN, "A" SYSTEM QUANTITY DECREASED TO ZERO.  WITH LOSS OF "A" SYSTEM PRESSURE RAN APPROPRIATE EMERGENCY CHECKLISTS.  FOUND NR 4 SLAT ACTUATOR BODY FAILED AT ENDCAP WHERE ROD EXITS THE HOUSING.  REMOVED AND REPLACED L/E SLAT ACTUATOR IN REF TO 727-200 MM, 27-81-032-4.  OPS CHECKED NORMAL.
